Restless , anxious ! Possible causes and recommended treatment?

I feel restless short breath and very tension , all my muscles can't relax , hard to calm down to fell asleep which have negative impact on my heart rhythm as well

I'm having this since few days after my ablation , I'm not linking it to the procedure itself , but I just started sotalol to control tachycardia attacks after the ablation

Is it possible side effect of the medication ? I had the same symptoms earlier during the use of Flecainide ?

Any feedback is appreciated

Maitha

Last edited by

3 Replies

oldestnewest
  • Hi Maitha

    The tension etc. could be the result of the wait to the procedure and you are getting what I would say is scratch itch syndrome to scratch the itch makes the itch worse needing another scratch. I was put on 3 x 80mg sotalol and my breathing got bad to such an extent my fingers went blue. (I do have a lung problem as well) but it did drop my heart rate down. I was moved to 2 x80mg + 125mg Digoxin. This improved my breathing. I have also been on Flecanide and many more over the years it is a balancing act, keep your doctor/cardiologist informed all the time.

    As for sleep take deep slow long breaths in and slow controlled exhales. Tension and release muscles at the start.

    Be Well

    Phill

  • Hi Maitha,

    Horrible feeling I know. With regard to getting to sleep. Don't know if you practice "sleep hygiene". The bedroom is only for sleep, no TV no stimulating reading. Before bed warm bath or shower, no TV, laptop, phone or other technology for an hour before bed, warm drink of your choice and snack as hunger can keep you awake. If you can't sleep, get up and out of the bedroom for 30 minutes and do something ( ironing springs to mind!!) then return to bed. I plan my ideal home and decorate and furnish a room as I try to sleep. best wishes, Wendy

  • Thanks for both of you

    I will try your tips and techniques and hope it will work

    Maybe tension is still in my mind due to ablation procedure

    I had horrible nightmare earlier , it maybe a reflection for actual condition I went through the last three weeks

    In addition to asthma symptoms since I stopped the inhaler which triggered the AF attack last time ( you did highlight that earlier Offcut )

    Regards

You may also like...